Alert archive / Vermont / Wind Advisories in 2006

Wind Advisory 8, NWS Burlington, VT

September 28, 20064 counties in Vermont

NWS Burlington, VT issued this wind advisory at Sep 28, 2006, 3:52 AM EDT for 4 counties in Vermont. It took effect at Sep 28, 2006, 11:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2006, 3:52 AM EDT (07:52 UTC)
In effect from
Sep 28, 2006, 11:00 PM EDT
Expired
Sep 29, 2006, 7:13 AM EDT
In force
8 hr
Issued by
NWS Burlington, VT

Counties Addison County, VT, Chittenden County, VT, Franklin County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 33 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 280752
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
352 AM EDT THU SEP 28 2006

...WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH EXPECTED TONIGHT INTO
FRIDAY MORNING ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS...

.A STRENGTHENING FRONTAL SYSTEM STRETCHING FROM SOUTHEASTERN
ONTARIO SOUTHWESTWARD INTO THE OHIO VALLEY WILL MOVE EASTWARD
REACHING THE CHAMPLAIN VALLEY OF VERMONT AROUND 8 AM TOMORROW.
WITH THE FRONTAL SYSTEM WILL COME PERIODS OF HEAVY RAIN AND LOCALLY
STRONG WINDS. A TIGHTENING PRESSURE GRADIENT AND STRENGTHENING
LOW-LEVEL SOUTHERLY FLOW AS THE FRONT APPROACHES WILL YIELD AREAS
OF STRONG SURFACE WINDS. SURFACE WINDS ARE EXPECTED TO REACH
ADVISORY CRITERIA LATE THIS EVENING ALONG THE WESTERN SLOPES OF
THE GREEN MOUNTAINS...AT SPEEDS OF 25 TO 35 MPH. OCCASIONAL GUSTS
TO 45 MPH ARE ALSO ANTICIPATED.

WINDS WILL SHIFT INTO THE WEST WITH THE FRONTAL PASSAGE DURING THE
MID MORNING HOURS FRIDAY. WHILE BREEZY CONDITIONS WILL CONTINUE
THROUGH MOST OF FRIDAY...THE THREAT OF ADVISORY CRITERIA WINDS IS
EXPECTED TO END ONCE THE WIND SHIFTS INTO THE WEST.

VTZ016>019-281600-
/O.NEW.KBTV.WI.Y.0008.060929T0300Z-060929T1200Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
352 AM EDT THU SEP 28 2006

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR THE WEST SLOPES OF THE GREEN MOUNTAINS...WHICH IS IN 
EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT FRIDAY.

SOUTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...ARE
EXPECTED TONIGHT AS A STRONG FRONTAL SYSTEM APPROACHES THE AREA.
STRONG WINDS AT RIDGE TOP LEVEL WILL OCCASIONALLY DESCEND ALONG THE
WEST SLOPES OF THE GREEN MOUNTAINS RESULTING IN PERIODS OF VERY
WINDY CONDITIONS OVERNIGHT IN THE VALLEYS AND COMMUNITIES
IMMEDIATELY ADJACENT TO THE MOUNTAINS. THE COLD FRONT IS EXPECTED
TO MOVE RAPIDLY EASTWARD THROUGH THE REGION DURING THE MID MORNING
HOURS FRIDAY...AND THE FAVORABLE PATTERN FOR THESE DOWNSLOPE WINDS
ARE EXPECTED TO END BY 8 AM FRIDAY...WITH SURFACE WINDS SHIFTING
INTO THE WEST AT 15 TO 25 MPH DURING THE REMAINDER OF THE DAY
TOMORROW. 

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

BANACOS
4 follow-up statements
000 
WWUS71 KBTV 281554
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1154 AM EDT THU SEP 28 2006

...WINDS WILL BE PICKING UP ACROSS THE WESTERN SLOPES OF THE
GREEN MOUNTAINS INTO TONIGHT...

.A COLD FRONT WILL BE MOVING ACROSS OUR REGION FROM THE WEST
THROUGH FRIDAY. SOUTHERLY WINDS WILL BE INCREASING ACROSS THE
REGION INTO TONIGHT. RAIN WILL BE OVERSPREADING THE REGION FROM
THE WEST LATER TODAY AND INTO TONIGHT. WINDS ARE EXPECTED TO BE
THE STRONGEST ACROSS THE VERY HIGHEST TERRAIN TONIGHT.

PERSONS ACROSS THE REGION...SHOULD TAKE THE NECESSARY ACTION AND
PREPARE FOR THE UPCOMING RAIN AND WIND. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS OR ANY NEWS MEDIA OUTLET...THAT
PROVIDES YOU WITH THE LATEST PRODUCTS FROM THE NATIONAL WEATHER
SERVICE...WHICH ARE SPECIFICALLY DESIGNED TO KEEP YOU INFORMED
DURING HAZARDOUS WEATHER EVENTS.

VTZ016>019-290400-
/O.CON.KBTV.WI.Y.0008.060929T0300Z-060929T1200Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
1154 AM EDT THU SEP 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM EDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT FRIDAY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS. SOUTH
TO SOUTHEAST WINDS OF 20 TO 35 MPH...WITH GUSTS AS HIGH AS 
50 MPH...ARE EXPECTED TONIGHT IN THIS REGION.

REMEMBER...A WIND ADVISORY MEANS THAT WINDS STRONG ENOUGH TO MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...ARE
POSSIBLE. USE EXTRA CAUTION IF TRAVELING THROUGH THE MOUNTAINS
TONIGHT. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE.

$$

MURRAY/WFO BTV
000 
WWUS71 KBTV 290230
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1030 PM EDT THU SEP 28 2006

...WINDS WILL BE PICKING UP ACROSS THE WESTERN SLOPES OF THE
GREEN MOUNTAINS OVERNIGHT...

.A COLD FRONT WILL MOVE SLOWLY EAST FROM NORTHERN NEW YORK OVERNIGHT...
AND THEN MOVE EAST ACROSS VERMONT DURING THE DAY ON FRIDAY. SOUTHERLY
WINDS WILL BE INCREASING ACROSS THE WESTERN SLOPES OF THE GREEN
MOUNTAINS OVERNIGHT. RAIN WILL ALSO MOVE EAST FROM NORTHERN NEW
YORK INTO VERMONT OVERNIGHT...AND MAY BE HEAVY AT TIMES.

PERSONS ACROSS THE REGION...SHOULD TAKE THE NECESSARY ACTION AND
PREPARE FOR THE UPCOMING RAIN AND WIND. STAY TUNED TO NOAA WEATHER
RADIO ALL HAZARDS OR ANY NEWS MEDIA OUTLET...THAT PROVIDES YOU
WITH THE LATEST PRODUCTS FROM THE NATIONAL WEATHER SERVICE...WHICH
ARE SPECIFICALLY DESIGNED TO KEEP YOU INFORMED DURING HAZARDOUS
WEATHER EVENTS.

VTZ016>019-291200-
/O.CON.KBTV.WI.Y.0008.060929T0300Z-060929T1200Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
1030 PM EDT THU SEP 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY FOR THE
WESTERN SLOPES OF THE GREEN MOUNTAINS. SOUTH TO SOUTHEAST WINDS
OF 20 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH...ARE EXPECTED OVERNIGHT
ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS.

REMEMBER...A WIND ADVISORY MEANS THAT WINDS STRONG ENOUGH TO MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...ARE
POSSIBLE. USE EXTRA CAUTION IF TRAVELING THROUGH THE MOUNTAINS
TONIGHT. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE.

$$
000 
WWUS71 KBTV 290722
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
322 AM EDT FRI SEP 29 2006

...GUSTY WINDS CONTINUE ALONG THE WEST SLOPES OF THE GREEN
MOUNTAINS EARLY THIS MORNING...

.A COLD FRONT CONTINUES TO PROGRESS SLOWLY EASTWARD...EXPECTED TO
ENTER THE CHAMPLAIN VALLEY REGION BETWEEN 4 AND 6 AM. LOCALLY
STRONG DOWNSLOPE WIND GUSTS WILL CONTINUE ALONG THE WEST SLOPES OF
THE GREEN MOUNTAINS EARLY THIS MORNING. THE POTENTIAL FOR STRONG
WINDS WILL CONTINUE UNTIL THE FRONT MOVES EAST OF THE GREEN
MOUNTAINS AND ALLOWS WINDS TO SHIFT INTO THE WEST AFTER 8 AM. RAIN
IS ALSO DEVELOPING ACROSS VERMONT...AND WILL BE BRIEFLY HEAVY
DURING THE EARLY TO MID MORNING HOURS. WEST WINDS OF 15 TO 20 MPH
AND SCATTERED SHOWERS ARE EXPECTED THIS AFTERNOON ACROSS THE
ADVISORY AREA. THEREFORE...THE EXPECTATION WILL BE TO ALLOW THE
WIND ADVISORY TO EXPIRE ON TIME AT 8 AM THIS MORNING AS CONDITIONS
FAVORABLE FOR STRONG SOUTHEASTERLY DOWNSLOPE WIND GUSTS COME TO AN END.

VTZ016>019-291200-
/O.CON.KBTV.WI.Y.0008.000000T0000Z-060929T1200Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
322 AM EDT FRI SEP 29 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING
ALONG THE WEST SLOPES OF THE GREEN MOUNTAINS.

CONDITIONS FAVORABLE FOR LOCALLY STRONG WIND GUSTS OF 40 TO 50 MPH
FROM THE SOUTHEAST WILL CONTINUE FOR A FEW MORE HOURS ALONG THE
WESTERN SLOPES OF THE GREEN MOUNTAINS. DURING THE EVENING HOURS
YESTERDAY...A WIND GUST OF 48 MPH WAS MEASURED BY A TRAINED
SPOTTER NEAR CAMBRIDGE VERMONT. 

AFTER 8 AM...A COLD FRONT PASSING THROUGH THE AREA WILL SHIFT
WINDS INTO THE WEST...ENDING THE CONDITIONS FAVORABLE FOR THE
STRONGER WIND GUSTS.

THIS STATEMENT WILL BE UPDATED AGAIN AROUND 8 AM. 

REMEMBER...A WIND ADVISORY MEANS THAT WINDS STRONG ENOUGH TO MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...ARE
POSSIBLE. USE EXTRA CAUTION IF TRAVELING THROUGH THE MOUNTAINS
TONIGHT. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE.

$$

BANACOS
000 
WWUS71 KBTV 291113
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
713 AM EDT FRI SEP 29 2006

...WIND ADVISORY CANCELLED FOR THE WEST SLOPES OF THE GREEN MOUNTAINS...

.CONDITIONS FAVORABLE FOR STRONG DOWNSLOPE WINDS ALONG THE WEST
SLOPES OF THE GREEN MOUNTAINS HAVE ENDED WITH THE ONGOING FRONTAL
PASSAGE THIS MORNING. WINDS WILL SHIFT INTO THE WEST...AND MAY
RANGE UP TO 25 MPH AT TIMES THIS AFTERNOON. HOWEVER...THE POTENTIAL FOR
VERY WINDY CONDITIONS MEETING WIND ADVISORY CRITERIA HAS ENDED.

VTZ016>019-291215-
/O.CAN.KBTV.WI.Y.0008.000000T0000Z-060929T1200Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
713 AM EDT FRI SEP 29 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE WEST SLOPES OF THE GREEN MOUNTAINS. A COLD FRONT AND
ASSOCIATED HEAVY RAIN WILL PROGRESS EASTWARD ACROSS THE GREEN MOUNTAINS
THROUGH 9 AM. AN ASSOCIATED SHIFT IN THE WIND DIRECTION...FROM
SOUTHEAST TO WEST...WILL END THE POTENTIAL FOR STRONG DOWNSLOPE
WINDS...WHICH HAD NECESSITATED THE ADVISORY. REPEATING...THE WIND
ADVISORY FOR THE GREEN MOUNTAIN WEST SLOPES HAS BEEN CANCELLED.

$$

BANACOS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Sep 27, 10:00 PM EDT, 5 hours 52 minutes earlier.

Area forecast discussion, Sep 27, 10:00 PM EDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1000 PM EDT WED SEP 27 2006

.SHORT TERM /OVERNIGHT/...
SURFACE OBSERVATIONS SHOW WINDS HAVE DIMINISHED FROM EARLIER TODAY AS
THE ATMOSPHERE HAS DECOUPLED. PREVIOUS FORECAST HAD WIND GUSTS UP
TO 30 MPH IN THE ZONES OVERNIGHT. WILL UPDATE THE ZONE FORECASTS
TO REMOVE THIS...AND ALSO WILL LOWER WIND SPEEDS OVERNIGHT AS
WELL. EXPECTING CONDITIONS TO REMAIN DRY OVERNIGHT...AS 18Z GFS MODEL
CONTINUES TO SHOW UPPER TROUGH OVER THE UPPER MISSISSIPPI VALLEY
WILL CONTINUE TO DIG SOUTHWARD WHICH WILL SLOW THE MOVEMENT OF THE
COLD FRONT OVER THE EASTERN GREAT LAKES AND OHIO VALLEY AT THIS
TIME. OTHERWISE...NO CHANGES TO THE REMAINDER OF THE FORECAST.
&&

.PREV DISCUSSION...
 /ISSUED 214 PM EDT WED SEP 27 2006/

SHORT TERM /TONIGHT THROUGH SATURDAY/...
DEVELOPING HIGH AMPLITUDE PATTERN WITH LARGE UPPER TROUGH DEVELOPING
OVER THE CENTRAL UNITED STATES WILL RESULT IN SLIGHTLY SLOWER TIMING
OF PRECIPITATION INTO THE NORTH COUNTRY.  THIS TYPE OF PATTERN
RESULTS IN THE SURFACE FRONT BECOMING PARALLEL TO THE UPPER FLOW AND
THUS EASTWARD PROGRESSION OF PRECIPITATION IS LIMITED.  THUS IT
LOOKS LIKE TONIGHT WILL BE DRY ALL AREAS BEFORE RAIN FINALLY BEGINS
TO PUSH INTO THE SAINT LAWRENCE VALLEY OF NEW YORK DURING THE
MORNING HOURS ON THURSDAY.  EXPECT RAIN TO EVENTUALLY GET INTO THE
CHAMPLAIN VALLEY LATER IN THE DAY AND NOT INTO EASTERN VERMONT UNTIL
THURSDAY NIGHT.  PREVIOUS FORECAST HAS THIS IDEA AND WILL CONTINUE
WITH THE OVERALL IDEA AND SLOW THINGS UP EVEN FURTHER BY ABOUT 3
HOURS.  NEVERTHELESS...STRONG FRONTOGENESIS ASSOCIATED WITH
APPROACHING UPPER TROUGH WILL RESULT IN MODERATE TO HEAVY RAINS LATE
THURSDAY NIGHT THROUGH FRIDAY MORNING.  RAINFALL AMOUNTS IN THIS
TIME FRAME SHOULD EASILY BE IN THE 0.75 TO 1.25 INCH RANGE.  SOME
INSTABILITY WILL EXIST AT THE ONSET OF THE EVENT THURSDAY AFTERNOON
AND EVENING...SO CANNOT RULE OUT THE POSSIBILITY OF SOME THUNDER AND
THIS ALREADY COVERED WELL IN THE FORECAST.  SOUTHERLY GRADIENT TO
CONTINUE TONIGHT THROUGH THURSDAY...SO WIND GUSTS IN THE 25 TO 35
MPH RANGE WILL CONTINUE.  WITH COLD FRONT NOT COMING THROUGH UNTIL
LATE THURSDAY NIGHT AND FRIDAY MORNING...THE AREA FROM THE CHAMPLAIN
VALLEY TO THE CONNECTICUT RIVER VALLEY WILL REMAIN IN THE WARM
SECTOR WHERE 850 MB TEMPERATURES WILL BE SIMILAR TO TODAY.  SO
SHOULD BE LOOKING AT ANOTHER DAY OF TEMPERATURES A FEW DEGREES ABOVE
NORMAL.  THIS WILL CHANGE AS CLOUDS AND PRECIPITATION IMPACT THE
AREA THURSDAY NIGHT AND FRIDAY WITH A SMALL DIURNAL RANGE IN
TEMPERATURES EXPECTED DURING THIS TIME PERIOD.  A SHARP BACK EDGE IS
EXPECTED WITH THE PRECIPITATION AND THIS WILL BE MOVING QUICKLY EAST
DURING THE LATE MORNING HOURS ON FRIDAY AS UPPER TROUGH GOES
NEGATIVE TILT.  THUS EXPECT ALL PRECIPITATION TO HAVE ENDED BY
FRIDAY NIGHT BEFORE COLDER AIR MOVES INTO THE REGION.  FLOW ALOFT
HOWEVER BECOMES SOUTHWEST AS ANOTHER UPPER TROUGH DIGS INTO THE
CENTRAL PART OF THE COUNTRY. EXPECT DRY WEATHER ON SATURDAY WITH
TEMPERATURES A FEW DEGREES BELOW NORMAL.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
PER LATEST OPERATIONAL/ENSEMBLE PROGS...ACTIVE EARLY AUTUMN PATTERN
CONTINUES INTO THE EXTENDED PORTIONS OF THE FCST...WITH ANOTHER
WIDESPREAD RAIN EVENT DURING SUNDAY/SUNDAY NIGHT. SECONDARY...AND
AMPLIFYING UPPER TROUGH ALONG WITH EXCELLENT JET DYNAMICS AND SURGE
OF PWATS TO AROUND 1 ARGUES FOR DECENT COVERAGE OF RAFL ACROSS AREA
BEGINNING LATE SATURDAY NIGHT...AND CONTINUING INTO SUNDAY BEFORE
EXITING EAST SUNDAY EVENING. PER MEAN ENSEMBLE QPF PROGS AND LATEST
MEXMOS GUIDANCE...WILL OPT TO NOSE POPS UP INTO LIKELY CATEGORY FOR
SUNDAY...THOUGH AS EVENT APPROACHES...THIS MAY INDEED BE RAISED
HIGHER. TEMPS TO RUN ON THE COOL SIDE...WITH MAXES GENERALLY IN THE
50S ON SUNDAY.

AFTERWARDS...SHORTWAVE RIDGING BUILDS INTO REGION BY MONDAY
AFTERNOON INTO EARLY TUESDAY ALONG WITH A RETURN TO SEASONAL TEMPS
AND DRY CONDS. COLD FRONT TO THEN PUSH SOUTHWARD INTO REGION LATER
TUESDAY/TUESDAY NIGHT ALONG WITH ADNL CHCS OF SHOWERS.

AVIATION...
VFR CONDS EXPECTED ACROSS MOST OF FA OVER COURSE OF NEXT 24 HOURS AS
BROAD SOUTHERLY RETURN FLOW SHOULD KEEP NOCTURNAL PBL NICELY MIXED
OVERNIGHT UNDER CLR TO PC SKIES. ONLY CONCERN WILL BE STRENGTHENING
LL JET ACROSS NRN NY (ESP SLV) OVERNIGHT AND WILL OFFER LLWS AT
KMSS/KSLK BTWN 04/06Z-12Z ACCORDINGLY. AFTERWARDS...CONTINUED BREEZY
SOUTH FLOW ON THURSDAY WITH SLOWLY THICKENING MID/HIGH CLOUDS NRN NY
THROUGH 18Z. WILL CONTINUE MENTION OF SCT -SHRAS AFTER 15Z AT KMSS
ONLY ATTM...AS EASTWARD PROGRESSION OF PCPN SHOULD SLOW TOMORROW IN
RESPONSE TO DIGGING UPPER TROUGH ACROSS OHIO VLLY/GREAT LAKES.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&

SHORT TERM...WGH
Hazardous weather outlook, Sep 27, 4:40 AM EDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
440 AM EDT WED SEP 27 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-280845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
440 AM EDT WED SEP 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...AS WELL
AS CENTRAL AND NORTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL SYSTEM WILL STALL ACROSS THE NORTH COUNTRY ON THURSDAY.
THIS IS GOING TO ALLOW A SERIES OF LOW PRESSURE SYSTEMS TO MOVE
NORTH ALONG THE FRONT BRINGING RAINFALL TO THE AREA...SOME OF
WHICH MAY BE HEAVY AT TIMES WITH THE POTENTIAL OF 1 TO 2 INCHES.
NOT EXPECTING ANY FLOODING CONCERNS AT THIS TIME. THE BULK OF
POTENTIALLY HEAVY RAINFALL WILL OCCUR FROM THURSDAY INTO FRIDAY
MORNING. ALSO...A TIGHT PRESSURE GRADIENT WILL SET UP AS
WELL...WHICH WILL BRING WINDY CONDITIONS TO THE AREA...WITH SOME
GUSTS UP TO 30 TO 40 MPH FROM THE SOUTH ON THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in Vermont, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.